# SDR MALA954269

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278MA
- Make and model: Fokker F27MK200
- Aircraft serial: 10280
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Cross-Feed Valve
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - FLT 3246 - IN CRUISE FLIGHT, THE CROSS-FEED VALVE WAS STUCK IN THE OFF POSITION.  THE AIRCRAFT CONTINUED TO MSP. MAINTENANCE INSPECTED THE CROSS-FLOW VALVES AND PULLEYS.  NO DEFECTS WERE NOTED.  (X)
